# SDR 05FDEA00990

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 71,271 hours, 22,060 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Tee Fitting
- Part number: ARB7009
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5340-55468, FUSELAGE-CORROSION IN WING-TO-FUSE TEE ATTACH HOLE.  CLOSING ACTION ON 04/12/05.  ON N/R S00011.  COMPLIED WITH EA8-5340-55468
